Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 2, Pages 197–212 (Mi jsfu831)  

Rotationally-axisymmetric motion of a binary mixture with a flat free boundary at small Marangoni numbers

Victor K. Andreevab, Natalya L. Sobachkinab

a Institute of Computational Modelling SB RAS, Krasnoyarsk, Russian Federation
b Siberian Federal University, Krasnoyarsk, Russian Federation

Abstract: Rotationally-axisymmetric motion of a binary mixture with a flat free boundary at small Marangoni numbers is investigated. The problem is reduced to the inverse linear initial-boundary value problem for parabolic equations. Using Laplace transformation properties the exact analytical solution is obtained. It is shown that a stationary solution is the limiting one with the growth of time if there is a certain relationship between the temperature of the solid wall and the external temperature of the gas. If there is no connection, the convergence to the stationary solution is broken. Some examples of numerical reconstruction of the temperature, concentration and velocity fields are given, which confirm the theoretical conclusions.

Keywords: binary mixture, free boundary, inverse problem, the pressure gradient, the stationary solution, Laplace transformation, thermal Marangoni number.

DOI: https://doi.org/10.17516/1997-1397-2020-13-2-197-212

Full text: PDF file (275 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.21
Received: 06.11.2019
Accepted: 06.02.2020
Language:

Citation: Victor K. Andreev, Natalya L. Sobachkina, “Rotationally-axisymmetric motion of a binary mixture with a flat free boundary at small Marangoni numbers”, J. Sib. Fed. Univ. Math. Phys., 13:2 (2020), 197–212

Citation in format AMSBIB
\Bibitem{AndSob20}
\by Victor~K.~Andreev, Natalya~L.~Sobachkina
\paper Rotationally-axisymmetric motion of a binary mixture with a flat free boundary at small Marangoni numbers
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 2
\pages 197--212
\mathnet{http://mi.mathnet.ru/jsfu831}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-2-197-212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000526181200007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu831
  • http://mi.mathnet.ru/eng/jsfu/v13/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:52
    Full text:11
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021